| Catalog Number |
5407120482 |
| Medical Device Problem Codes |
Flaked (1246); Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between (b)(6) 2025.This report summarizes 1 event for the failures: flaked; overheating of device.- 1 event had problem identified during non-clinical procedure; there was no patient involvement.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 1 event was reported for this quarter.Product return status: 1 device was received.Evaluation findings (results/components): 1 device: wear problem, overheating problem identified / bearings, coating material product disposition: 1 device: scrapped by stryker.Additional information: 1 device was not labeled for single-use.1 device was not reprocessed or reused.